| Model Number |
CM318 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the inner vial was deteriorated, in bad condition and implant was bit placed.Procedure was completed.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One implant was returned for investigation.Visual evaluation of the as returned product identified no damage or signs of malfunction that would contribute to the event.Measurements match drawing.(b)(6) (due: (b)(6), 2022) functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was low bone density (type iv).The reported device was intended for tooth # 12 (fdi) and was not used.The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: instructions for use for implants, abutments and restorative components for 3.1mmd eztetic¿ implant ifu 9228 rev.1 ¿ 11/19.Information identified: 'contraindications' 'warnings' 'precautions' 'adverse effects'.Dhr review: dhr review was completed for the subject lot number (1240108).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (1240108) for similar events and no other complaint was identified.Review completed utilizing keywords: 'damaged or un-sealed sterile barrier' post market trend review: august post market trending was reviewed and there were no actionable events or corrective actions for the reported event (damaged or un-sealed sterile barrier) or product (cm318).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.
Event or Problem Description
No further event information is available at the time of this report.